# SDR R61A201811141136

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 11,300 hours, 7,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927003
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK MAINT FOUND AFT WET AREA SHEAR PANEL AT FR87-FR88 HAS CORROSION.  REMOVED AND REPLACED AFT WET AREA SHEAR PANEL FR87-88 REF SRM 51-40-08
